American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12E30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Francesco Amoroso, Sinnou David and Umberto Zannier. On fields with Property (B). Proc. Amer. Math. Soc. 142 (2014) 1893-1910.
Abstract, references, and article information   
View Article: PDF

[2] Salih Azgin, Franz-Viktor Kuhlmann and Florian Pop. Characterization of extremal valued fields. Proc. Amer. Math. Soc. 140 (2012) 1535-1547. MR 2869138.
Abstract, references, and article information   
View Article: PDF

[3] David Harbater and Katherine Stevenson. Embedding problems and open subgroups. Proc. Amer. Math. Soc. 139 (2011) 1141-1154. MR 2748409.
Abstract, references, and article information   
View Article: PDF

[4] Lior Bary-Soroker. Dirichlet's theorem for polynomial rings. Proc. Amer. Math. Soc. 137 (2009) 73-83. MR 2439427.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1